Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of the Hilbert transform


Authors: Nicola Arcozzi and Luigi Fontana
Journal: Proc. Amer. Math. Soc. 126 (1998), 1747-1749
MSC (1991): Primary 42A50
DOI: https://doi.org/10.1090/S0002-9939-98-04214-2
MathSciNet review: 1443810
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note the Hilbert transform is characterized in terms of function algebras with respect to pointwise multiplication.


References [Enhancements On Off] (What's this?)

  • [Co] M. Cótlar, A combinatorial inequality and its applications to $L^2$ spaces, Revista Mat. Cuyana, 1, 2, 1955, pp. 105-168. MR 18:219a
  • [Du] P. L. Duren, Theory of $H^p$ spaces, Academic Press, New York, London, 1970. MR 42:3552
  • [GK] T.S. Gokhberg, N. Ya. Krupnik, Norm of the Hilbert tranformation in the $L^p$ space, Func. An. and its Appl, 1968, pp. 180-1.
  • [Pi] S. K. Pichorides, On the best value of the constants in the theorems of M. Riesz, Zygmund and Kolmogorov, Studia Math., 44, 1972, pp. 165-179. MR 47:702
  • [SW] E. M. Stein, G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton U.P., Princeton N.J., 1971. MR 46:4102

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A50

Retrieve articles in all journals with MSC (1991): 42A50


Additional Information

Nicola Arcozzi
Affiliation: Università di Milano, Dipartimento di Matematica, “Federico Enriques", Via C. Saldini, 50, 20133 Milano, Italy
Email: arcozzi@mat.unimi.it

Luigi Fontana
Affiliation: Università di Milano, Dipartimento di Matematica, “Federico Enriques", Via C. Saldini, 50, 20133 Milano, Italy
Email: fontana@mat.unimi.it

DOI: https://doi.org/10.1090/S0002-9939-98-04214-2
Received by editor(s): August 20, 1996
Received by editor(s) in revised form: December 1, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society